PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1993 | 105 | 1 | 51-68
Tytuł artykułu

Integral formulae for special cases of Taylor's functional calculus

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper integral formulae, based on Taylor's functional calculus for several operators, are found. Special cases of these formulae include those of Vasilescu and Janas, and an integral formula for commuting operators with real spectra.
Słowa kluczowe
Twórcy
  • Mathematics Department, Monash University Clayton, Victoria 3168, Australia
Bibliografia
  • [1] D. W. Albrecht, Matrix techniques in the study of complexes, Analysis Paper 79, Monash University, Clayton, Victoria, 1991.
  • [2] R. Arens, Analytic-functional calculus in commutative topological algebras, Pacific J. Math. 11 (1961), 405-429.
  • [3] I. Colojoară and C. Foiaş, Theory of Generalized Spectral Operators, Math. Appl. 9, Gordon and Breach, New York 1968.
  • [4] G. M. Henkin, Integral representations of functions holomorphic in strictly pseudoconvex domains and some applications, Mat. Sb. 78 (1969), 611-632 (in Russian).
  • [5] J. Janas, On integral formulas and their applications in functional calculus, J. Math. Anal. Appl. 114 (1986), 328-339.
  • [6] S. Lang, Algebra, Addison-Wesley, 1965.
  • [7] A. McIntosh, A. Pryde and W. Ricker, Comparison of joint spectra for certain classes of commuting operators, Macquarie Math. Reports (1986), 86-0069.
  • [8] R. M. Range, Holomorphic Functions and Integral Representations in Several Complex Variables, Springer, New York 1986.
  • [9] J. L. Taylor, A joint spectrum for several commuting operators, J. Funct. Anal. 6 (1970), 172-191.
  • [10] J. L. Taylor, Analytic-functional calculus for several commuting operators, Acta Math. 125 (1970), 1-38.
  • [11] F. H. Vasilescu, A Martinelli type formula for the analytic functional calculus, Rev. Roumaine Math. Pures Appl. 23 (10) (1978), 1587-1605.
  • [12] V. S. Vladimirov, Methods of the Theory of Functions of Several Complex Variables, Nauka, Moscow 1964; English transl.: M.I.T. Press, Cambridge, Mass., 1966.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv105i1p51bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.